# SDR DALA2025071405274

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 65,026 hours, 33,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CRACK INDICATION WAS FOUND ON FR20LH AT HOLE IDENTIFIED AS HOLE 6.   COMPLIED WITH ER/A V-14AD.
